advertisement
Question
Posted by: seaweeds - skin reaction | 2007/12/09

seaweeds - skin reaction

For the past 7 weeks , I've been taking an organic powder supplement containg various seaweeds, kelp, nori , alfalfa, barley etc.
All was ok for a while, but now within 1 hour of taking the supplement, the skin around my mouth, chin, nose and neck starts to sting
and goes very red and irritated. This last for up to 16 hours.
Are my symptoms typical of an allergy to the ingredients?
If yes, do you know perhaps which one?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Seaweeds
Yes this sounds like an allergy, and it is very difficult to determine which specific herb could be causing this, unless you can exclude them one for one. Best to rather avoid this supplement
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement